Regularization of ill-posed convolution type equations by means of generalized summation of integrals
Differencialʹnye uravneniâ, Tome 9 (1973) no. 8, pp. 1503-1510
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1973_9_8_a13,
author = {O. A. Liskovets},
title = {Regularization of ill-posed convolution type equations by means of generalized summation of integrals},
journal = {Differencialʹnye uravneni\^a},
pages = {1503--1510},
year = {1973},
volume = {9},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1973_9_8_a13/}
}
TY - JOUR AU - O. A. Liskovets TI - Regularization of ill-posed convolution type equations by means of generalized summation of integrals JO - Differencialʹnye uravneniâ PY - 1973 SP - 1503 EP - 1510 VL - 9 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1973_9_8_a13/ LA - ru ID - DE_1973_9_8_a13 ER -
O. A. Liskovets. Regularization of ill-posed convolution type equations by means of generalized summation of integrals. Differencialʹnye uravneniâ, Tome 9 (1973) no. 8, pp. 1503-1510. http://geodesic.mathdoc.fr/item/DE_1973_9_8_a13/